Quotation Böhm, W.. 2002. Multivariate Lagrange inversion and the maximum of a persistent random walk. Journal of Statistical Planning and Inference 101 (1-2): 23-32


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Statistical Planning and Inference
Citation Index SCI
WU-Journal-Rating new FIN-A
Title Multivariate Lagrange inversion and the maximum of a persistent random walk
Year 2002
Reviewed? Y

Associations

People
Böhm, Walter (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search